Hyperbolic Perturbation Problems Involving Time Derivatives on the Boundars.
Forum mathematicum, Tome 3 (1991) no. 2, pp. 205-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic transmission problem, Neumann boundary condition, mixed boundary condition, Dirichlet boundary conditions
@article{FORUM_1991__3_2_186390,
author = {P. Colli and Jos\'e-Francisco Rodriques},
title = {Hyperbolic {Perturbation} {Problems} {Involving} {Time} {Derivatives} on the {Boundars.}},
journal = {Forum mathematicum},
pages = {205--218},
year = {1991},
volume = {3},
number = {2},
zbl = {0738.35005},
url = {http://geodesic.mathdoc.fr/item/FORUM_1991__3_2_186390/}
}
P. Colli; José-Francisco Rodriques. Hyperbolic Perturbation Problems Involving Time Derivatives on the Boundars.. Forum mathematicum, Tome 3 (1991) no. 2, pp. 205-218. http://geodesic.mathdoc.fr/item/FORUM_1991__3_2_186390/